EconPapers    
Economics at your fingertips  
 

New Oscillation Criteria for Second-Order Forced Quasilinear Functional Differential Equations

Mervan Pašić

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We establish some new interval oscillation criteria for a general class of second-order forced quasilinear functional differential equations with ϕ -Laplacian operator and mixed nonlinearities. It especially includes the linear, the one-dimensional p -Laplacian, and the prescribed mean curvature quasilinear differential operators. It continues some recently published results on the oscillations of the second-order functional differential equations including functional arguments of delay, advanced, or delay-advanced types. The nonlinear terms are of superlinear or supersublinear (mixed) types. Consequences and examples are shown to illustrate the novelty and simplicity of our oscillation criteria.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/735360.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/735360.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:735360

DOI: 10.1155/2013/735360

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:735360